# SDR SWAA2012062605317

- Difficulty date: June 24, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 63,597 hours, 59,563 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 1899
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RED GEAR LIGHT ILLUMINATED IN FLIGHT AND REMAINED ILLUMINATED AFTER RAISING GEAR HANDLE AS DIRECTED BY QRH.  FOUND RIGHT MLG UPLOCK SENSOR BAD.  REMOVED AND REPLACED RIGHT MLG UPLOCK SENSOR PER AMM.
